On Convex Body Chasing.
Discrete & computational geometry, Tome 9 (1993) no. 2, pp. 293-322
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{DCG_1993__9_2_131249,
author = {J. Friedman and N. Linial},
title = {On {Convex} {Body} {Chasing.}},
journal = {Discrete & computational geometry},
pages = {293--322},
year = {1993},
volume = {9},
number = {2},
zbl = {0774.52008},
url = {http://geodesic.mathdoc.fr/item/DCG_1993__9_2_131249/}
}
J. Friedman; N. Linial. On Convex Body Chasing.. Discrete & computational geometry, Tome 9 (1993) no. 2, pp. 293-322. http://geodesic.mathdoc.fr/item/DCG_1993__9_2_131249/